# SDR COMA9560628

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10018
- Condition: Defective
- Location: Te Flaps
- Part time: 49 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS.  ZERO FLAP LANDING AT MDT.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT.
